# SDR SWAA2013060516802

- Difficulty date: May 10, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 64,906 hours, 60,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD CHORD CORRODED AT BS 227.8, BETWEEN LBL 5 TO RBL 5.  R & R CHORD IAW SRM AND DWG.
